UGC Approved Journal no 63975(19)

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 11 | Issue 2 | February 2024

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 4 Issue 7
July-2017
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR1707071


Registration ID:
316820

Page Number

419-426

Share This Article


Jetir RMS

Title

Generalized Laguerre Transform and convolution of Laguerre Transformable Generalized Functions

Abstract

In this paper we deal with Laguerre polynomials which are known to form a sequence of orthogonal polynomials in the interval (0,) with respect to the weight function x.e-x. The members of L2(I)-space where I = (0, ) are expressible in series of these polynomials and the coefficients in such series come out to be as an integral transform which is known as Laguerre transform. Zemanian [13] has given the theory of extension of Laguerre transform to the space of generalized functions. A testing function space as a subspace of L2(I)-space has been constructed and hence generalized Laguerre transforms of members of dual space of this space have been defined.

Key Words

Generalized Laguerre Transform and convolution of Laguerre Transformable Generalized Functions

Cite This Article

"Generalized Laguerre Transform and convolution of Laguerre Transformable Generalized Functions", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.4, Issue 7, page no.419-426, July-2017, Available :http://www.jetir.org/papers/JETIR1707071.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"Generalized Laguerre Transform and convolution of Laguerre Transformable Generalized Functions", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.4, Issue 7, page no. pp419-426, July-2017, Available at : http://www.jetir.org/papers/JETIR1707071.pdf

Publication Details

Published Paper ID: JETIR1707071
Registration ID: 316820
Published In: Volume 4 | Issue 7 | Year July-2017
DOI (Digital Object Identifier):
Page No: 419-426
Country: -, -, India .
Area: Engineering
ISSN Number: 2349-5162
Publisher: IJ Publication


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

000453

Print This Page

Current Call For Paper

Jetir RMS